Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Using novelon conceptive pills. Why is there very little bleeding?

hi i m using NOVELON conceptive pills from last 4 years.. never got any problem but from last two months i m getting very little bleeding during my periods, n due to that i m suffering from headach and mood keep changing all the time. feeling very uncomfort. i stop take the pills for a month when my husband was overseas and then start againg since i start again i m suffering from this problem... pls help me
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
It is basically a side effect of pill.
So please do not worry!
But as you say you are having problem with pill, you can consult a gynaecologist and change your contraceptive method.
Good luck.
Dr. Richa
Answered: Tue, 1 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor